I was thinking that my deterioration in the last 6 months could be due to the imunovir. I was blaming LDN for that. Any (bad) experiences?
Welcome to Phoenix Rising!
Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.
To register, simply click the Register button at the top right.
I took Immunovir for three months last winter and it made me much worse.
Thats... Terrible. How long ago did you take it?
Oh around 8-9 years ago. I also want to mention that don't assume because you are feeling worse that it is a good thing or herx type effect because it is not.
After taking my dose I would feel nauseous as if I was going to pass out.